# SDR P2EA98141

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM - RIGHT WING L/E CAVITY WBL 321.  FSS 395, STIFFENER CRACKED.  DEFECT SIZE L=0.950 INCH.  REPLACED CRACKED ANGLE AT FRONT SPAR, BS 395 PER SRM 51-10-1 PAGE 5, AND SRM 51-30-2.  SEE COOPESA W.O. L1-0616-6-40, VAM 100 NR 289.  (X)
